# SDR ASOA051168

- Difficulty date: December 31, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CROSSBEAM, AT FS 280, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CROSSBEAM, AT FS 280, IAW ASA EO 700-53-0054A.  (M)
